# SDR 99ZZZX4490

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3427
- Make and model: Cvac 34032
- Aircraft serial: 90
- System (JASC): 2460 · DC Power Distribution System
- Part: Inverter
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS IN LEVEL CRUISE FLIGHT VFR PART 91.  CREW NOTICED SMOKE IN CABIN/COCKPIT.  EMERGENCY PROCEDURES INITIATED.  AIRCRAFT LANDED AT ANN ARBOR AIRPORT WITHOUT INCIDENT.  OVERHAULED INVERTER INSTALLED.  OPERATIONAL CHECK PERFORMED.  AIRCRAFT RETURNED TO SERVICE.
